ADMM for Penalized Quantile Regression in Big Data
Liqun Yu and
International Statistical Review, 2017, vol. 85, issue 3, 494-518
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:istatr:v:85:y:2017:i:3:p:494-518
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0306-7734
Access Statistics for this article
International Statistical Review is currently edited by Eugene Seneta and Kees Zeelenberg
More articles in International Statistical Review from International Statistical Institute Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().